# SDR SWIA202052673

- Difficulty date: August 6, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Corroded
- Location: Pax Door Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THE THREE TORQUE RODS FOR THE BETWEEN THE PULL-IN LEVERS ARE CORRODED, FLAGGED.  C-CHECK RO 9/21/2020.  REPLACED PAX DOOR TORQUE RODS, REF CRJ 700 AMM.  OPS CHECK GOOD.
